# SDR DALA1212943119

- Difficulty date: March 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND MAIN CABIN BETWEEN FR14 AND FR16 FLOOR SUPPORT Y503 HAS CORROSION.  REMOVED CORROSION AND REPLACED Y503.2 FLOOR SUPPORT IAW A319 SRM 51-42-11.
